CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zimmer-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004 | 2003
Number of items: 3.

2004

Bhattacharya, Kaushik and Conti, Sergio and Zanzotto, Giovanni et al. (2004) Crystal symmetry and the reversibility of martensitic transformations. Nature, 428 (6978). pp. 55-59. ISSN 0028-0836. https://resolver.caltech.edu/CaltechAUTHORS:20131007-130456440

2003

Schleicher, Dierk and Zimmer, Johannes (2003) Escaping Points of Exponential Maps. Journal of the London Mathematical Society, 67 (2). pp. 380-400. ISSN 0024-6107. https://resolver.caltech.edu/CaltechAUTHORS:20111019-140919972

Schleicher, Dierk and Zimmer, Johannes (2003) Periodic points and dynamic rays of exponential maps. Annales Academiae Scientiarum Fennicae. Mathematica, 28 . pp. 327-354. ISSN 1239-629X. https://resolver.caltech.edu/CaltechAUTHORS:SCHaasf03

This list was generated on Wed Nov 25 06:27:21 2020 PST.